been on this drug for two years now but the sexual side effect is a big concern for me,been taking it for cronic ptsd
9 Nov 2009
I would strongly urge you NOT to Suddenly Stop taking Citalopram. The side effects can be quite horrid if not FATAL. Please, please consult your doctor to safely stop your treatment by gradual lowering of dosage. The doctor has something to help you with the sexual side effects while you safely taper off the drug.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've just started 20mg of citalopram for depression and anxiety. What side effects have you had anyone had who's taken it? it's ...
8 answers • 30 Nov 2010
I've been taking citalopram for a few months now and it has really helped me, but the sexual side effects really suck. (having trouble having an ...
3 answers • 8 Jul 2011
I have been taking 20 mg of citalopram for almost a month and am having problems during sex, I am having difficulty achieving an orgasm. I am a male ...
3 answers • 30 Mar 2013
Its almost 5 yrs I've been taking Femara...when going off the meds do you have to wean off or do you
... just stop I've felt so many side effects that I'm hoping when I stop using this drug I will feel like my pre-femara self. My hair has ...
1 answer • 13 Dec 2014
Having trouble in sexual department
2 answers • 9 Jan 2015